# SDR AALA2018080879028

- Difficulty date: August 4, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 72,197 hours, 9,075 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348709
- Part serial: 1309
- Condition: Failed
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ABOUT 1:40 HOURS INTO FLIGHT,  RED FIRE WARNING INDICATION IN BOTH THE RIGHT FUEL CONTROL SWITCH AND RIGHT ENGINE FIRE SWITCH FLICKERED ON AND OFF TWICE. NO EICAS MESSAGES AND ALL ENGINE INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED FAULT ISOLATION IAW FIM 26-11-00 AND PRESENT LEG FAULT INDICATES FAILURE OF P84 A10 CARD FAILED. REPLACED A10 CARD IN P84 IAW MM 26-10-00, AND 26-11-00, AND EA 283108A, RAN RIGHT ENGINE. OPS CHECKED NORMAL.
